... medication for my bi-polar. well in my child hood i was abused physically, emotionally and verbally by my moms ex and have benn scarred for life have alot of issues, well anyway ive noticed only when i take the seroquel i have these flash backs in my dreams im always waking up screaming, crying or both at same time my boyfriend told me that im always yelling and hitting him when im sleeping so my question is how come the seroquel brings that out more but when i dnt take it im a little better about not waking up screaming ect.? and is that normal and has this kind of thing happened to anyone else? please help
I take seroquel for many years, I also suffer from bipolar disorder ... what you have experienced, so have I.
The reason is that this med causes very vivid dreams, in some cases it makes people re live past events (in their dreams) which as you mention have scarred people for life developing PTSD (post traumatic stress disorder) which I also suffer from.
Perhaps you need a dose adjustment, talk to your Dr. about it and I think it may help you to take less of this medication for some time.-
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Sep 2010 • 2 answers
Posted 19 Dec 2012 • 3 answers
Posted 18 Apr 2013 • 5 answers
Posted 27 Apr 2013 • 4 answers
Posted 25 Dec 2013 • 9 answers